# SDR 08FDEA01770

- Difficulty date: May 6, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 16,451 hours, 8,825 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274788204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK NR 1 HAS 9 AREAS OF CORROSION BETWEEN FR 68 AND FR 76.  REMOVED LEVEL 1 CORROSION ON MAIN CARGO DECK SEAT TRACK NR 1 BETWEEN FR 68 AND FR72 IAW A300-600 SRM 51-74-10 AND INSTALLED SEAT TRACK SPLICE REPAIR BETWEEN FR 72 AND FR 77 IAW A300-600 SRM 53-10-16, FIG 208.
